| Model Number |
367844 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, the device experienced broken lid/cap/hemogard shield.The following information was provided by the initial reporter.The customer stated: "internal plug cracking.".
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for defective stopped molding with the incident lot was observed.Bd determined that the root cause of the indicated failure mode was attributed to manufacturing related.The cause of the slit in the stopper occurred at the molding press, where the stopper did not cure properly thereby leading to the molding defect seen based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.
Event or Problem Description